MathSciNet Relay Station
MathSciNet bibliographic data
MR2337870 (2008h:47012) 47A11 (47A10 47B37)
Bourhim, A.; Miller, V, G. The single-valued extension property is not preserved under sums and products of commuting operators. Glasg. Math. J. 49 (2007), no. 1, 99–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement